# SDR DALA1164230945

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 59,523 hours, 45,067 cycles
- Engine time: 19,044 hours, 36,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 19,044 hours, 36,961 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORT OF ELECTRICAL SMELL/ODOR.  MTC PERFORMED OPN 5088, NO TROUBLE FOUND.
